# SDR DALA2021032501778

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON FRAME 16 AREA IN HOLE D LH SIDE AT LEVEL OF THE DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590174-14AD REV.0, REV.1 AND ER/A 590174-14AD REV. ORIGINAL. (1763648)
